# SDR 21GA20191107003

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 98,041 hours, 35,263 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 347
- Part time: 98,041 hours, 35,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH R1 DOOR CUTOUT AFT LOWER CORNER SKIN CRACKED 4” LONG AT STATION 347 BETWEEN STRINGERS 19 & 20 R.
